MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION PRECISION SPECTRA; SPINAL CORD STIMULATOR

BOSTON SCIENTIFIC NEUROMODULATION PRECISION SPECTRA; SPINAL CORD STIMULATOR
Model Number SC-3400-30
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 10/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: model#: sc-2316-50 serial #: (b)(4) description: infinion 1x16 perc lead kit-50 cm model#: sc-3400-30 serial #: (b)(4) description: infinion splitter 2x8 kit (30 cm) the explanted devices were not returned to bsn as they were kept by the medical facility.It is indicated that the devices will not be returned for evaluation; therefore a failure analysis of the complaint devices could not be completed.A review of the device history records will be conducted.If there is any further relevant information from that review, a supplemental med watch will be filed.
 
Event or Problem Description
A report was received that the patient was experiencing inadequate stimulation.It was noted that one of the lead was completely out due to the splitter.The patient underwent a revision procedure wherein the leads were replaced.There was malfunction suspected with the splitter.The patient was doing well postoperatively.

Brand Name
PRECISION SPECTRA
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key7010398
Report Number3006630150-2017-04451
Device Sequence Number423120
Product Code LGW
UDI-Device Identifier08714729797838
UDI-Public08714729797838
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/15/2015
Device Model NumberSC-3400-30
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2017
Initial Report FDA Received Date11/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR